Notes on some identities involving the Riemann Zeta function
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 165-173
Printed March 1, 2002
Hyerim Lee, Bo Myoung Ok, and Junesang Choi
Pusan National University, Youngsan University, Dongguk University
Abstract : We first review Ramaswami's and Apostol's identities involving the Zeta function in a rather detailed manner. We then present corrected, or generalized formulas, or a different method of proof for some of them. We also give closed-form evaluation of some series involving the Riemann Zeta function by an integral representation of $\zeta(s)$ and Apostol's identities given here.
Keywords : Bernoulli numbers and polynomials, Riemann and Hurwitz Zeta functions, Harmonic numbers, Pochhammer symbol, M\"obius function
MSC numbers : Primary 11M06; Secondary 33C05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd